Couldn't find what you looking for?

TRY OUR SEARCH!

Ok my periods are 33-34 days apart. Well in August I started taken BC pills and I didnt like the fact that I wasnt getting my period so in october I stopped taking them and I had my period on the 13th. Well November comes and im expecting my period to come around the 15- 16. Nope. Didnt happen well now it is December and its been over a month and still no period. I dont no if the BC pills could still be in my system, but i doubt it. I dont no what is going on and I am not having any pregnancy symptoms but my breasts are tender and a little swollen. But other then that nuthing. somebody plz help me.

Loading...

Well it could be from the pills. They have messed a little with your hormones and that might be the reason why you don't have period.
But I don't understand one thing. How didn't you had your period if you finished your pack of pills? What kind of BC where you using?
Reply

Loading...

Idk. My OBGYN gave them to me. I guess there are BC pills that can take away your period and I didnt like those. But could it also be from stress?
Reply

Loading...

If you ask me stress has so much power over our bodies that sometimes it is amazing. If you worry about something, and you think that some things are happening to you, your body can really behave that way. If you are worrying too much about this, try to relax.

How is your condition now? Any better?
Reply

Loading...

yea it did finally start. I figured it was more than likely stress but I didnt know.
Reply

Loading...

What about the pills? Are you considering taking new?
Reply

Loading...

Yea I just started taking new ones.
Reply

Loading...

What are you taking? Yaz, Yasmin or something else?
Try to take them on regular basis so you do not have any side effects.
Reply

Loading...

Hi breaunajones,
Do you any side effects now? When are you expecting your next period? I'm interested in seeing if things will get back to normal with your new pills.
Reply

Loading...

I dnt have any side effects now, my next period should start early January.
Reply

Loading...

At one point of time i was taking Yaz but I told my doctor that I didn't want to take that pill because I wasn't getting my period
Reply

Loading...

Well it is good that you are fine now. I hope that you won't have problems any more.
If you have more question feel free to post.

Best wishes
Reply

Loading...